Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: N-E Know anything about Aorexia after Effexor??

Posted by Janice on October 26, 1999, at 12:16:32

In reply to Re: N-E Know anything about Aorexia after Effexor??, posted by jamie on October 26, 1999, at 3:10:46

> > I am a 17 year old girl taking Effexor for Trichotillomania. One of the side effects of effexor is Anorexia. I am very concerned about this, since i have been known to diet and excersise irrationally. If anyone has any information on this, please let me know.. Thank You

Hi Juliette,

I have/had both Trichotillomania and anorexia, and have been on Effexor.

Everyone's experience with medications is different. Effexor didn't decrease my hunger cues because at the time I was on it, I didn't have any hunger cues. I didn't lose weight on it either. Jamie said it only affected his appetite for 3 weeks.

It sounds like you are still very vunerable to the psychological aspects of anorexia. Inform your doctor of this. All the different disorders interact with one another, and sometimes it's hard to figure out where one starts and the other ends. Janice.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice thread:13877